Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 14, NWS Tampa Bay, FL

March 31, 2011Hillsborough County, Pasco County, Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 31, 2011, 7:53 AM EDT for Hillsborough County, Pasco County, Pinellas County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2011, 7:53 AM EDT (11:53 UTC)
Expired
Mar 31, 2011, 8:45 AM EDT
In force
52 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hillsborough County, FL, Pasco County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 55 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 8:21 AM EDTFUNNEL CLOUD3 Sw Odessa, FLREPORTED BY PUBLIC.
Mar 31, 8:36 AM EDTTSTM WND DMG1 S Lutz, FLSOME TREE DAMAGE AND POWER LINES DOWN. TIME ESTIMATED BASED ON RADAR.
Mar 31, 8:55 AM EDTTORNADO3 Ene Lutz, FLNUMEROUS REPORTS OF TORNADO AND FUNNEL THAT MOVED FROM ODESSA TO NEAR LUTZ TO NEAR INTERSTATE 75 JUST SOUTH OF THE PASCO COUNTY LINE. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 6:00 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 11.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2011-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2011-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
469 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS52 KTBW 311153
SVRTBW
FLC057-101-103-311245-
/O.NEW.KTBW.SV.W.0014.110331T1153Z-110331T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
753 AM EDT THU MAR 31 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HILLSBOROUGH COUNTY IN FLORIDA.
  SOUTHWESTERN PASCO COUNTY IN FLORIDA.
  NORTHERN PINELLAS COUNTY IN FLORIDA.

* UNTIL 845 AM EDT

* AT 748 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF DUNEDIN...
  AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUNEDIN.
  PALM HARBOR.
  OLDSMAR.
  ODESSA.
  LUTZ.
  LAND O' LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR WESTERN FLORIDA.

&&

LAT...LON 2809 8282 2805 8281 2805 8279 2807 8279
      2809 8280 2812 8279 2815 8280 2837 8237
      2815 8224 2796 8284 2808 8284
TIME...MOT...LOC 1153Z 243DEG 34KT 2802 8286

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:37 AM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 31, 6:37 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
637 AM EDT THU MAR 31 2011

.UPDATE...VERY INTENSE LINE OF STORMS MOVING THROUGH HERNANDO AND
SUMTER COUNTIES AND EXTENDING OFFSHORE WELL TO THE WEST OF
PINELLAS COUNTY. TWO DISTINCT BOWING SEGMENTS ARE MOVING TOWARD
SHORE WITH SOME CELLS SHOWING SIGNIFICANT ROTATION. THIS LINE WILL
CONTINUE RAPIDLY SOUTHEAST AND LIKELY CAUSE DAMAGING WINDS...LARGE
HAIL AND EVEN SOME TORNADOES.

THE ZONE AND COASTAL FORECASTS HAVE BEEN UPDATED TO REFLECT THE
TORNADO WATCH IN EFFECT UNTIL 1 PM.

&&

.PREV DISCUSSION... /ISSUED 424 AM EDT THU MAR 31 2011/

SHORT TERM...
ACTIVE WEATHER PATTERN WILL CONTINUE FOR ONE MORE DAY BEFORE
CONDITIONS BECOME MORE BENIGN. STILL HAVE SOME SHOWERS AND
THUNDERSTORMS ALONG THE CENTRAL PART OF THE STATE AND THE GULF
WATERS THAT HAVE CONTINUED FROM WEDNESDAY AFTERNOON AND EVENING.
TROUGH AXIS IS CURRENTLY APPROACHING FROM THE WEST AS SEEN FROM
WATER VAPOR IMAGERY...WITH SHOWERS AND THUNDERSTORMS ALREADY
FORMING OUT IN THE GULF IN RESPONSE. THIS ACTIVITY IS LIFTING
SLOWLY NORTH AND SHOULD CONTINUE FOR THE NEXT SEVERAL HOURS.

SURFACE LOW CENTERED OFFSHORE OF THE FLORIDA PANHANDLE WILL MOVE
NORTHEAST THIS MORNING AND DRAG A COLD FRONT THROUGH THE AREA
EARLY THIS AFTERNOON...WITH SOME OF THE STORMS BECOMING STRONG TO
SEVERE. THE FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT AND INTO
EARLY FRIDAY MORNING. AFTER THE FRONT PASSES...CONDITIONS WILL
BECOME PLEASANT THROUGH THE FIRST PART OF THE WEEKEND...WITH
MOSTLY SUNNY SKIES AND AFTERNOON HIGHS NEAR 80 DEGREES.

LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...
LATEST MODELS HAVE NOW COME IN LINE AND SHOW PRETTY GOOD AGREEMENT
THROUGH THE LONG TERM PERIOD. THE MID/UPPER LEVEL TROUGH WILL MOVE
OUT INTO THE ATLANTIC OCEAN OVER THE WEEKEND WITH SOME RIDGING
BUILDING OVER THE SOUTHEAST U.S. AND FLORIDA INTO MONDAY BEFORE THE
NEXT DEEPENING TROUGH MOVES INTO THE EASTERN U.S. TUESDAY INTO
WEDNESDAY.  MEANWHILE AT THE SURFACE...HIGH PRESSURE WILL MOVE
ACROSS THE AREA SUNDAY AND OUT INTO THE WESTERN ATLANTIC EARLY NEXT
WEEK AS THE NEXT STORM SYSTEM DEVELOPING OVER THE CENTRAL U.S. MOVES
EASTWARD.  A SOUTHERLY FLOW WILL SETUP BETWEEN THESE TWO SYSTEMS
BRINGING WARM HUMID AIR BACK NORTH INTO THE AREA SETTING US UP FOR
WHAT LOOKS LIKE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TUESDAY
AND TUESDAY NIGHT. LATEST GUIDANCE INDICATES THAT THE COLD FRONT
ASSOCIATED WITH THE STORM SYSTEM WILL MOVE ACROSS THE REGION DURING
TUESDAY NIGHT SO HAVE GONE WITH CHANCE POPS FOR THIS TIME PERIOD.
SKIES SHOULD BE CLEARING ON WEDNESDAY WITH SOME DRIER AND SLIGHT
COOLER AIR MOVING BACK IN.

TEMPERATURES WILL BE NEAR NORMAL TO A FEW DEGREES ABOVE NORMAL FOR
SATURDAY NIGHT THROUGH SUNDAY NIGHT...THEN SEVERAL DEGREES ABOVE
NORMAL FOR MONDAY THROUGH TUESDAY...BEFORE RETURNING TO CLOSER TO
NORMAL VALUES FOR WEDNESDAY.

AVIATION...
EXPECT AREAS OF MVFR/LOCAL IFR CEILINGS WITH MVFR VISIBILITIES TO
CONTINUE ACROSS THE REGION EARLY THIS MORNING WITH A FEW SHOWERS
EFFECTING TPA/PIE. MAIN AREA OF CONVECTION WILL MOVE BACK INTO THE
TPA/PIE REGION DURING LATE MORNING AND THEN SPREAD SOUTHWARD DURING
THE AFTERNOON HOURS. EXPECT MORE MVFR/LOCAL IFR CONDITIONS IN AND
AROUND THE SHOWERS AND THUNDERSTORMS...OTHERWISE SHOULD SEE VFR
CONDITIONS FOR A LITTLE WHILE THIS MORNING INTO EARLY AFTERNOON
AROUND FMY/RSW.

MARINE...
SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE GULF WATERS FROM
AROUND PINELLAS COUNTY NORTH THROUGH THE MORNING HOURS. A COLD
FRONT WILL APPROACH FROM THE NORTH EARLY THIS AFTERNOON...BRINGING
MORE SHOWERS AND THUNDERSTORMS. WINDS WILL BE AROUND 20 KNOTS FOR
THIS AFTERNOON SO WILL ISSUE A SMALL CRAFT ADVISORY FOR ALL WATERS
EXCEPT SOUTHERN ZONES.

FIRE WEATHER...
NO CONCERNS THROUGH THURSDAY. INTERIOR LOCATIONS WILL SEE SOME
RELATIVE HUMIDITY VALUES NEAR 35 PERCENT BEHIND THE COLD FRONT ON
FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  78  63  79  63 /  80  20   0   5
FMY  85  65  83  62 /  50  40   0   5
GIF  83  61  81  60 /  80  20   0   5
SRQ  79  63  80  62 /  80  20   0   5
BKV  79  58  79  55 /  90  10   0   5
SPG  78  65  79  66 /  80  20   0   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING
     FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
     SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 TO 60 NM.

&&

UPDATE...JILLSON
SHORT TERM/MARINE/FIRE WEATHER...CARLISLE
LONG TERM/AVIATION...CLOSE
Hazardous weather outlook, Mar 31, 5:52 AM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
552 AM EDT THU MAR 31 2011

FLZ039-042-043-048>052-055>057-060>062-065-312200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
552 AM EDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY BRINGING
SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG
TO SEVERE AND PRODUCE DAMAGING WINDS AND AN ISOLATED TORNADO.
OTHERWISE STORMS WILL CONTAIN DEADLY LIGHTNING AND LOCALLY HEAVY
RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS.

...RIP CURRENT IMPACT...
MODERATE SOUTH TO SOUTHWEST WINDS TODAY WILL ALLOW FOR A MODERATE
RISK OF RIP CURRENTS AT AREA BEACHES. A RIP CURRENT IS A
10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG
SWIMMER INTO DEEPER WATER.

TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT
TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE
RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO
LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE
FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM
THE CURRENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER.
FORMAL ACTIVATION MAY BE NEEDED.

CARLISLE

In the hours before

Local storm report, Mar 31, 6:49 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
649 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HAIL             SSE PORT RICHEY         28.28N 82.73W
03/31/2011  E0.50 INCH       PASCO              FL   PUBLIC

            PEA TO MARBLE SIZED HAIL WITH 30 TO 40 MPH WINDS.

&&

JILLSON
Local storm report, Mar 31, 7:05 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
705 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     HAIL             2 NE NEW PORT RICHEY    28.27N 82.70W
03/31/2011  E0.50 INCH       PASCO              FL   TRAINED SPOTTER

            HALF INCH HAIL REPORTED IN NEW PORT RICHEY.

&&

JILLSON
Local storm report, Mar 31, 7:14 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
714 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     TSTM WND DMG     5 E NEW PORT RICHEY     28.26N 82.64W
03/31/2011                   PASCO              FL   LAW ENFORCEMENT

            TREES DOWN NEAR RIVER RIDGE BLVD AND TALL PINES BLVD.
            REPORTED BY PASCO COUNTY SHERIFFS OFFICE.

&&

JILLSON
Local storm report, Mar 31, 7:15 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
715 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 AM     HAIL             WESLEY CHAPEL           28.24N 82.33W
03/31/2011  E0.50 INCH       PASCO              FL   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL REPORTED BY SPOTTER.

&&

JILLSON
Special weather statement, Mar 31, 7:15 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
715 AM EDT THU MAR 31 2011

FLZ043-049-051-052-311200-
POLK-SUMTER-HILLSBOROUGH-PASCO-
715 AM EDT THU MAR 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PASCO...NORTHEASTERN HILLSBOROUGH...SOUTHEASTERN SUMTER AND NORTHERN
POLK COUNTIES FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS VALID
UNTIL 800 AM EDT...

AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR ZEPHYRHILLS...MOVING EAST AT 50 MPH
WILL AFFECT ZEPHYRHILLS...THE GREEN SWAMP...GIBSONIA AND POLK CITY.

THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 9 AND 55.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 2799 8233 2847 8212 2848 8194 2835 8195
      2835 8187 2836 8186 2836 8180 2835 8178
      2835 8167 2827 8166 2827 8157 2819 8151
      2815 8151 2814 8145
TIME...MOT...LOC 1115Z 257DEG 44KT 2821 8218

JOHNSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:57 PM EDTSpecial Marine WarningTBW63 min
Mar 31, 1:06 AM EDTSpecial Marine WarningTBW54 min
Mar 31, 4:50 AM EDTSmall Craft AdvisoryTBW17 hr
Mar 31, 5:47 AM EDTSpecial Marine WarningTBW58 min
Mar 31, 6:10 AM EDTTornado WarningTBWHernando, Pasco50 min
Mar 31, 6:23 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas52 min
Mar 31, 6:43 AM EDTSpecial Marine WarningTBW62 min
Mar 31, 7:15 AM EDTSpecial Weather StatementTBWPolk45 min
Mar 31, 7:30 AM EDTSevere Thunderstorm WarningTBWPolk45 min
Mar 31, 7:49 AM EDTSpecial Marine WarningTBW26 min
Mar 31, 8:24 AM EDTTornado WarningTBWHillsborough, Pasco, Pinellas51 min
Mar 31, 8:38 AM EDTSpecial Weather StatementTBWLevy52 min
Mar 31, 8:47 AM EDTSpecial Marine WarningTBW58 min
Mar 31, 8:57 AM EDTTornado WarningTBWHillsborough, Pasco, Polk33 min
Mar 31, 9:13 AM EDTSpecial Marine WarningTBW92 min
Mar 31, 9:14 AM EDTSpecial Weather StatementTBWCitrus, Hernando46 min
Mar 31, 9:26 AM EDTSpecial Marine WarningTBW94 min
Mar 31, 9:29 AM EDTTornado WarningTBWPolk19 min
Mar 31, 9:36 AM EDTSpecial Weather StatementTBWHernando, Sumter39 min
Mar 31, 9:37 AM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Pasco, Polk, Sumter113 min
Mar 31, 9:39 AM EDTSpecial Weather StatementTBWLevy51 min
Mar 31, 9:44 AM EDTTornado WarningTBWCitrus, Hernando, Sumter31 min
Mar 31, 10:09 AM EDTSpecial Marine WarningTBW51 min
Mar 31, 10:14 AM EDTSevere Thunderstorm WarningTBWHernando, Sumter31 min
Mar 31, 10:29 AM EDTTornado WarningTBWPinellas61 min
Mar 31, 10:37 AM EDTSpecial Weather StatementTBWCitrus38 min
Mar 31, 10:52 AM EDTSpecial Marine WarningTBW23 min
Mar 31, 11:09 AM EDTSpecial Marine WarningTBW66 min
Mar 31, 11:14 AM EDTTornado WarningTBWHillsborough, Pinellas46 min
Mar 31, 11:22 AM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas38 min
Mar 31, 11:35 AM EDTSevere Thunderstorm WarningTBWHillsborough, Polk40 min
Mar 31, 11:47 AM EDTAreal Flood AdvisoryTBWHillsborough, Pinellas88 min
Mar 31, 11:51 AM EDTTornado WarningTBWHillsborough, Polk39 min
Mar 31, 11:57 AM EDTSevere Thunderstorm WarningTBWHillsborough, Polk33 min
Mar 31, 12:01 PM EDTSpecial Marine WarningTBW59 min
Mar 31, 12:01 PM EDTSevere Thunderstorm WarningTBWManatee44 min
Mar 31, 12:10 PM EDTSpecial Weather StatementTBWPinellas50 min
Mar 31, 12:13 PM EDTTornado WarningTBWPolk32 min
Mar 31, 12:16 PM EDTFlash Flood WarningTBWPolk59 min
Mar 31, 12:23 PM EDTSevere Thunderstorm WarningTBWPolk22 min
Mar 31, 12:25 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas35 min
Mar 31, 12:27 PM EDTSpecial Marine WarningTBW63 min
Mar 31, 12:53 PM EDTSpecial Weather StatementTBWPolk52 min
Mar 31, 1:02 PM EDTSpecial Marine WarningTBW118 min
Mar 31, 1:25 PM EDTAreal Flood AdvisoryTBWHillsborough, Manatee, Pinellas, Polk2 hr
Mar 31, 1:29 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee31 min
Mar 31, 1:34 PM EDTSpecial Weather StatementTBWHillsborough, Pinellas41 min
Mar 31, 2:01 PM EDTSpecial Weather StatementTBWManatee44 min
Mar 31, 2:29 PM EDTSpecial Weather StatementTBWManatee, Sarasota46 min
Mar 31, 2:33 PM EDTSpecial Marine WarningTBW57 min
Mar 31, 3:13 PM EDTSpecial Weather StatementTBWHernando, Sumter47 min
Mar 31, 3:16 PM EDTSpecial Weather StatementTBWPinellas44 min
Mar 31, 3:18 PM EDTSpecial Marine WarningTBW12 min
Mar 31, 3:21 PM EDTRiver Flood WarningTBWPasco7 days
Mar 31, 3:21 PM EDTRiver Flood WarningTBWHillsborough3 days
Mar 31, 3:35 PM EDTSpecial Marine WarningTBW115 min
Mar 31, 4:27 PM EDTSpecial Weather StatementTBWManatee, Polk63 min
Mar 31, 4:39 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Sarasota36 min
Mar 31, 4:51 PM EDTSevere Thunderstorm WarningTBWManatee, Sarasota24 min
Mar 31, 5:18 PM EDTSpecial Marine WarningTBW57 min
Mar 31, 5:22 PM EDTSpecial Weather StatementTBWDeSoto, Hardee, Highlands, Sarasota53 min
Mar 31, 6:03 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas29 min
Mar 31, 6:14 PM EDTSpecial Marine WarningTBW61 min
Mar 31, 7:47 PM EDTSpecial Marine WarningTBW58 min
Mar 31, 7:55 PM EDTSpecial Weather StatementTBWCharlotte50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.